# SDR DALA13072803160

- Difficulty date: December 12, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 29,388 hours, 15,237 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 251LGIS DAMAGED.  FABRICATED FLOOR PANEL IAW SRM 53-02-00, FIG 209 & DWG 3025-40640.
